# SDR SIMA202005210002

- Difficulty date: May 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 9,882 hours, 6,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONETIME REPAIR - ERS-EJ-53DF-3877 OPS PTC DUE - LH FWD FUSELAGE SKIN - DENT WITH GOUGE BTW FR. 10 & 11, STR. 15 & 16 - PERMANENT REPAIR. MAJOR REPAIR-C/A-ACCOMPLISH ERS-EJ-53DF-3877 PART C
